# SDR 2008UALA01679

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 33,346 hours, 13,017 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 IS LOW (1430PSI) FOUND ON 3SVC.  SUPPLEMENTAL DATA UPDATE CAUSE, UNKNOWN.  SERVICED CREW O2, LEAK CHECK OK.
